# SDR CALA2025070906384

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 56,522 hours, 20,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 149A7244Y4
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK BAY CUTOUT OUTBOARD FRAME HAS GOUGE FROM FWD O/B HIGH PRESSURE DOOR LATCHCOMPLETED REPAIR STEPS 4 PARA A-E. REF SRM 57-10-13-2R-3. REQ HFEC ALONG CUTOUT TO VERIFY NO CRACK PER STEP F. REQ HFEC FOR ALL FASTENER HOLES TO VERIFY NO CRACKS PER STEP G. ACCOMPLISHED HFEC SURFACE CRACK INSP REF 737 NDTM PT. 6 51-00-00 PROC 23 AND HFEC HOLE PROBE INSP REF 737 NDTM PT. 6 51-00-00 PROC 16 WITH NO REPORTABLE DEFECTS. REF SRM 57-10-13-2R-3 STEP G. NEED METAL VERIFICATION. ITEM 1 STRAP MATERIAL IS .125" 7075-T6 PO# 2049859330, AND ITEM 4 FILLER MATERIAL .125" REF SRM 57-10-13-2R-3 STEP 4(I) TABLE 201 MATERIAL VERIFICATION.  COMPLETED FLAP PEEN OF THE RE-WORKED  AREA OF RT PACK BAY DOOR CUTOUT WING BOX STRUCTURE , REF SRM 57-10-13-2R-3, STEPS 4. H.
